A 28-year-old female asked:
i spilled hot tea on hands 1 wk ago. applied neosporin right away. it has just become dry n darker, will it shed and new skin replace? still use neo?
1 doctor answer
Dr. Derek Farley answered
23 years experience Urgent Care
Stop neosporin: it will likely be fine. It would be best evaluated by physical exam. Have a doctor or mid level provider examine you. That being said, use polysporin (bacitracin and polymyxin) or bacitracin if there is any open lesions, fluid coming from the burn area. Neosporin has neomycin, which can cause a chemical irritation of sensitive areas (face, hands) in some poeple.
Answered on Jul 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!